# SDR ASAA2015033011154

- Difficulty date: March 30, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 31,004 hours, 9,617 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074926
- Part serial: 11405
- Condition: Failed
- Location: Nr 1 Bleed
- Part time: 24,228 hours, 7,514 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT DUCT PRESS LOW ON CLIMBOUT AND CRUISE.  ACFT GROUNDED.  ACCOMPLISHED NR 1 ENGINE BLEED AIR SYSTEM HEALTH CHECK REFERENCE TC NG 36WC-00001.  R & R NR 1 ENGINE BLEED AIR REGULATOR IAW AMM 36-11-03-400-801.  PERFORMED GROUND VERIFICATION IAW AMM TASK 36-11-00-710-801.  ENGINE BLEED AIR CROSSOVER OPS TEST, TEST SATISFACTORY. NO DISCREPANCIES NOTED. GROUND VERIFICATION SUCCESSFUL.
